PDA

View Full Version : Protein shakes, and liver? (Accutane)



HighSchoolGuy
07-17-2007, 01:03 PM
I'm on acne medication called Accutane. It's really stressful on the liver, 'apparently'. So I stopped taking protein shakes because I'm scared it's going to stress my liver even more. Is this true? Can I take protein shakes along with accutane?

Unholy
07-17-2007, 01:06 PM
You post some of the most ridiculous questions and theories I read. No protein shakes are food, they do not "Stress" your liver.

HighSchoolGuy
07-17-2007, 01:09 PM
Thanks, it's just my derm said I shouldn't weight lift/take protein shakes while on this medication but many people told me it's fine.

Unholy
07-17-2007, 01:10 PM
No doubt bro. Very often doctors do not know what the **** they are talking about. (Not trying to say they aren't educated people)

Mik
07-17-2007, 01:12 PM
Very often doctors do not know what the **** they are talking about. (Not trying to say they aren't educated people)

Pffft, g**damn people and there stinkin' book lernin'.

SDS
07-17-2007, 03:12 PM
Dude I'm on some real heavy hitter medication that kicks my livers ass daily. I drink protein shakes and occasionally some beer and haven't had any problems (yet)

BFGUITAR
07-17-2007, 04:57 PM
I was on accutane and protein shakes are perfectly fine... just lay off excessive drinking, use a moisturizer with SPF 15, drink a lot of water (this is the most important), and stay out of the sun.

sCaRz*Of*PaiN
07-17-2007, 04:58 PM
It is true that Accutane is hard on the liver, but there shouldn't be an issue with still drinking protein shakes. The shakes are just food. You wouldn't stop eating food because you're on Accutane, would you? Enjoy your shakes. :thumbup:

And I hope the best for you while on Accutane. I hope you don't get any of the bad sides from that stuff.